Connect with others who understand.

sign up log in
Resources
About MyEndometriosisTeam

Connect with others who understand.

sign up log in
Resources
About MyEndometriosisTeam
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Started Having Skin Problems After Starting Vissane?

Has Anyone Started Having Skin Problems After Starting Vissane?

posted November 19
A MyEndometriosisTeam Member

💛

posted November 22
A MyEndometriosisTeam Member

I never had a problem with my skin but ever since I started taking vissane, I have these pimples that leaves black spots and acne and its really frustrating 🤦🏽‍♀

posted November 21
A MyEndometriosisTeam Member

Yes,skin problems, hair falling...I stopped after I had to cut my locks

posted November 20

Related content

View all
Visanne - Symptoms After Stopping Visanne?
A MyEndometriosisTeam Member asked a question 💭
Anyone Taking Visanne Have Prolonged Periods?
A MyEndometriosisTeam Member asked a question 💭
Visanne And Periods?
A MyEndometriosisTeam Member asked a question 💭
Already a Member? Log in